# SDR DALA2016022801518

- Difficulty date: February 20, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED AFT BORES ON LT YOKE AT LT ENGINE.  DAMAGE ON UPPER HOLE WAS REMOVED IAW DWG 5935710 AND HOLE WAS MEASURED WITH ID 01.2505.  THEREFORE WITHIN LIMITS IAW DWG 5935710, LOWER HOLE WAS REWORKED IAW AMM 71-20-03-201, TABLE 201 WITH FINAL ID 0 1.271.  THEREFORE OUT OF LIMITS IAW DWG 5935710, YOKE WAS REPLACED AND UNDER NRC2.
